# SDR UALA2010030100719

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 58,551 hours, 10,754 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 80
- Condition: Faulty
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPIC FAULTS.  REPLACED LT OVERHEAD PANEL BUSS CONTROLLER. ALSO REPLACED L OVERHEAD PANEL INTERFACE CARD.
